Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Dropping Paxil, Help Please.... ASAP

Posted by Aylse on November 3, 1999, at 0:26:01

In September I began decreasing 30 Mgs of Paxil to see if it is causing my itching, pain in fingers & toes, frequent bathroom trips at night, etc. I was taking it with Trazadone and thought Trazadone was the culprit. I have been off Trazadone for a month now, and see it caused some side effects, but I can now see that Paxil is also causing lots of side effects. My question, do I have to quit Paxil completely before I begin something else? I am afraid to do that. I will surely get into deep doo doo if I am on nothing, and then have to wait for something else to kick in. How do I do this???? ASAP, If you Please Thanks, Aylse




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Aylse thread:14468